# SDR BQVD2022032800001

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVD582C
- Aircraft: N9437D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1161
- Aircraft time: 8,680 hours
- System (JASC): 3200 · Landing Gear System
- Part: Powerpack
- Part number: 98811241
- Part serial: 56901
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H, O

## Discrepancy

MOMENTARILY AFTER LANDING GEAR RETRACTION DURING TRAINING, THE LANDING GEAR MOTOR CIRCUIT BREAKER WAS FOUND DISENGAGED. ONE CB RESET ATTEMPTED BUT RESULTED IN ANOTHER TRIPPING. CB WAS LEFT DISENGAGED. VERY SLIGHT ODOR WAS NOTICED. MANUAL LANDING EXTENSION WAS PERFORMED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT AND REPLACED THE LANDING GEAR HYDRAULIC POWER PACK MOTOR / PUMP ASSEMBLY. AS A PRECAUTION, THE CIRCUIT BREAKER WAS REPLACED (POSSIBLE SIGNS OF BEING SLIGHTLY HEATED). MULTIPLE NORMAL LANDING GEAR EXTENSIONS/RETRACTIONS AND EMERGENCY EXTENSIONS WERE PERFORMED. OPERATIONAL AND LEAK CHECKS WERE OK. SUBSEQUENT FLIGHT, OPERATION WAS NORMAL.
